# SDR 02FDEA00833

- Difficulty date: November 11, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHORD OF BS 950D AT NUTPLATE HOLE RBL 14-40, WL 200.  REPAIRED LOWER CHORD OF FLOORBEAM AT BS 950 RBL 14-40.  ALL WORK DONE IAW SRM.
